I want to delay my periods for a week. Earlier my periods have been very sporadic.
Just wanted to know whether, is there any way which can help in delaying the periods by a week without disturbing the overall cycle?
Welcome to icliniq.com.
From your question, I understand that you want to delay your next menstrual cycle by a week. I need to know answers to a few questions before telling you the name of the drug.
Your answers for the above questions will help me treat you better.
My age is 23 years. I am unmarried. My last period was on 16.02.2013. The cycle is of 35-40 days and the flow is moderate. Yes, I do feel pain in abdomen and breasts.
Thank you for reverting back.
Take tablet Sysron-N 5mg 3 times a day. It contains Norethisterone.
Start the tablet around 6 - 7 days before the expected date of your next period (around 28th day for you).
And take it everyday till you desire. I mean, say you want to attend an event because of which you want to postpone your period, continue taking the tablets till the event is over. And then stop taking the pill. You will get your cycle within 1 to 5 days of stopping of the pill.
I have told you about everything you need to know; so that you can decide accordingly.
Query: Hi doctor, I am 23 years old. I am really worried and fed up with my fat thighs and hips. As I am suffering from polycystic ovarian syndrome and I used to miss my menses. Now, my menstruation is regular. But, whenever I skip physical exercise I am sure that I will miss my menses. I think these all... Read Full »
Query: Hello doctor,I track my cycles. About five days after I was supposed to be finished ovulating, I had unprotected sex and took Plan-B the day after. I got my period when expected, but it only lasted four days (usually it lasts seven). Now my next period was supposed to come but I am two days late. Is... Read Full »
Query: Hello doctor, I have not got my periods for the past 60 days. Now I have planned for trip in the next week. My doctor advised me to take Deviry tablet twice in a day for five days. Can any one let me know by when will I get my periods? I have started taking the tablet yesterday night. Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now